# SDR F3LA2018031900296

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 5581
- Aircraft time: 19,129 hours, 6,920 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 2301A000001
- Condition: Overheated
- Location: Nr 1
- Part time: 19,129 hours, 6,920 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE AIRCRAFT,  ELECTRICAL ODOR THROUGHOUT AIRCRAFT AND IN THE COCKPIT.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.   MAINTENANCE PERFORMED TSM 05-50-00-810-831-A. GVI OF THE NR 1 PACK,  FOUND INDICATIONS OF OVERHEATING.  DEACTIVATED THE PACK IAW AMM 21-51-00-040-002-A.  NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
